# SDR UALA2012082004600

- Difficulty date: August 18, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,241 hours, 13,527 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID DRIPPING FROM BACK OF LEFT ENG.  FOUND ENGINE DRIVEN PUMP DRAIN DRIPPING LEFT ENGINE 39 DROPS PER MINUTE PRESSURIZED OK FOR SERVICE, RESERVOIR SERVICED TO FULL.
